On a theorem of Tate

Research output: Contribution to journalArticle

Abstract

We study applications of divisibility properties of recurrence sequences to Tate's theory of abelian varieties over finite fields.

Original languageEnglish (US)
Pages (from-to)343-350
Number of pages8
JournalCentral European Journal of Mathematics
Volume6
Issue number3
DOIs
StatePublished - Sep 2008

Fingerprint

Divisibility
Abelian Variety
Recurrence
Galois field
Theorem

Keywords

  • Abelian varieties
  • Finite fields
  • Tate classes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a theorem of Tate. / Bogomolov, Fedor; Tschinkel, Yuri.

In: Central European Journal of Mathematics, Vol. 6, No. 3, 09.2008, p. 343-350.

Research output: Contribution to journalArticle

@article{230acef369064ae5b0a19b7622ac17fc,
title = "On a theorem of Tate",
abstract = "We study applications of divisibility properties of recurrence sequences to Tate's theory of abelian varieties over finite fields.",
keywords = "Abelian varieties, Finite fields, Tate classes",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "2008",
month = "9",
doi = "10.2478/s11533-008-0037-5",
language = "English (US)",
volume = "6",
pages = "343--350",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "3",

}

TY - JOUR

T1 - On a theorem of Tate

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 2008/9

Y1 - 2008/9

N2 - We study applications of divisibility properties of recurrence sequences to Tate's theory of abelian varieties over finite fields.

AB - We study applications of divisibility properties of recurrence sequences to Tate's theory of abelian varieties over finite fields.

KW - Abelian varieties

KW - Finite fields

KW - Tate classes

UR - http://www.scopus.com/inward/record.url?scp=47349098846&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=47349098846&partnerID=8YFLogxK

U2 - 10.2478/s11533-008-0037-5

DO - 10.2478/s11533-008-0037-5

M3 - Article

AN - SCOPUS:47349098846

VL - 6

SP - 343

EP - 350

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 3

ER -